The last couple of day I have been runing in the high 300's. On Friday I started at 131 than at luch I was 207 and by supper time I was 352 than i had a snack and I was 350 when i had the snack. But by the time I want to bed I was back down to 189. Than today I started out at 167 than at supper time I was 336 I check for kestones and there were none. I check at 2 hours later and I was 344. The last time I got check I was 315. I kown It cant be my pump site cause we changed it last night. I have seen that it is only when I eat something that I will go up into the 300's or higher sometimes. I could really use some help.
Jaime, I can think of several possibilities. Did this happen with your previous infusion sets, or is it just this one? Where on your body is this set located? If you have any scar tissue beneath the skin surface, from a previous set, then the absorption of the insulin would be so slow it would cause high blood sugar like that.
What is your carb ratio? Maybe it is set too high. Have you tested your basals recently? Testing basals and then raising any of them at appropriate times can help with highs.
If you are eating food that contains fast acting carbs, that will certainly cause highs soon after eating. I eat very small portions of that kind of food to avoid going too high. I never eat when I am over 150. I take a correction bolus and let my blood sugar drop to a better level before eating. I used to skip a meal if I had a bad high at meal time.
Richard, My site is in my arm. My carb ratio is 1 unit for every 8 carbs.
There are alot of things it could be. Is this very unusual for you? Have you been eating different foods? I have found that high fat combined with carbs causes a rise like that. Also, from my experience, when this happens and there seems no obvious reason, it could be caused by menstral cycle, or coming down with a cold/illness.
When I change my sites I go sky high afterwards! I found out that if I change mine at night my sugar will work its way back down. Also after you change your site give yourself a fixed prime. and if your high give more insiline
It is really unsure for me. I have not eat any diffent food. I think that it is cause I am getting sick or something.